On the boundary value problem for the elliptic system of linear differential equations
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 19, 6 p.
@article{SEDP_1972-1973____A20_0,
     author = {Kashiwara, Masaki and Kawai, Takahiro},
     title = {On the boundary value problem for the elliptic system of linear differential equations},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:19},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     zbl = {0272.35034},
     mrnumber = {413202},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A20_0/}
}
TY  - JOUR
AU  - Kashiwara, Masaki
AU  - Kawai, Takahiro
TI  - On the boundary value problem for the elliptic system of linear differential equations
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:19
PY  - 1972-1973
DA  - 1972-1973///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1972-1973____A20_0/
UR  - https://zbmath.org/?q=an%3A0272.35034
UR  - https://www.ams.org/mathscinet-getitem?mr=413202
LA  - en
ID  - SEDP_1972-1973____A20_0
ER  - 
Kashiwara, M.; Kawai, T. On the boundary value problem for the elliptic system of linear differential equations. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 19, 6 p. http://www.numdam.org/item/SEDP_1972-1973____A20_0/

[1] M. Kashiwara, T. Kawai: On the boundary value problem for elliptic system of linear differential equations. I. Proc. Japan Acad. 48- 10 (1972). | MR 413200 | Zbl 0271.35028

[2] M. Kashiwara, T. Kawai: Ibid. II. To appear in Proc. Japan Acad. 49 (1973). | MR 413201 | Zbl 0279.35037

[1] H. Komatsu: A proof of Kotaké and Narasimhan's theorem. Proc. Japan Acad. 38 (1962) 615-618. | MR 152909 | Zbl 0113.30501

[1] T. Kotaké, M.S. Narasimhan: Regularity theorems for fractional powers of a linear elliptic operator. Bull. Soc. Math. France 90 (1962) 449-471. | Numdam | MR 149329 | Zbl 0104.32503

[1] M. Sato, T. Kawai and M. Kashiwara: Microfunctions and pseudodifferential equations. To appear in Proceedings of Katata Conference (Springer). | MR 420735 | Zbl 0277.46039